MathSciNet Relay Station
MathSciNet bibliographic data
MR1500565 40A15 (30B70)
Van Vleck, E. B. On the convergence of continued fractions with complex elements. Trans. Amer. Math. Soc. 2 (1901), no. 3, 215–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement